# SDR UIEA2013071700384

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,989 hours, 18,207 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: 303400
- Condition: Leaking
- Location: Air Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT A/C PACK HAS TWO AIR LEAKS AT THE HEAT EXCHANGER DUCTS.  REPOSITIONED CLAMP AND TORQUED AT UPPER INBD HEAT EXCHANGER POSITION AND REPLACED SEAL AT INBD CONDENSOR TO HEAT EXCHANGER DUCT, LEAK CHECKED GOOD IAW AMM 21-51-10.
